# SDR ASAA2020080312966

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 25,779 hours, 8,284 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK RECEIVED ZONE TEMP CAUTION LIGHT. ZONE TEMP LIGHT EXTINGUISHES ON A RESET CONT CAB CONTROLLER. GROUNDED - YES. PERFORMED PACK TEMP CTRL BITE IAW B737-900 AMM 21-62 TASK 801. FOUND FLT DECK TRIM VALVE ON PACK/ZN CON-R TO BE AT FAULT. PERFORMED B737-900 FIM 21-62 TASK 832. ZONE TEMP LIGHT CTRL CABIN STAYS OFF.
